# SDR UHLA201609130449

- Difficulty date: September 13, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N213JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000265
- Aircraft time: 17,626 hours, 12,828 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION - CORROSION ON THE COCKPIT FLOOR STRUCTURE AFT OF THE COPILOT'S INBOARD SEAT TRACK.  REPAIRED CORROSION ON COCKPIT FLOOR STRUCTURE REF ETD2016-170-084056 REV A.
